| Model Number |
G31915 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Premature band deployment can occur if the handle is placed in the firing position before the endoscope is in place inside the patient or even while winding the trigger cord.The user is advised not to apply tension to the trigger cord while winding it on the handle to avoid premature deployment of bands.The instructions for use direct the user: ¿with handle in two-way position, slowly rotate handle clockwise to wind trigger cord onto handle spool until it is taut.Note: care must be taken to avoid deploying a band while winding trigger cord." another possible contributing factor to premature band deployment includes allowing the trigger cord to become lodged between the barrel and the distal end of the endoscope.This can restrict trigger cord movement and result in premature band deployment if enough tension is applied to pull the cord free.Prior to distribution, all 4 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a review of the complaint history was conducted.The likelihood of occurrence is considered rare.Corrective action is not warranted at this time based on the quality engineering risk assessment.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
Event or Problem Description
During an endoscopic variceal ligation procedure, the physician used a cook 4 shooter saeed multi-band ligator.Customer said the device (4 shooter) deployed three (3) bands unintentionally/inadvertently without the user attempting to fire them.Other than the deployed bands, a section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.